MAUDE Adverse Event Report: Medline Industries, LP Medline; MATTRESS,SYSTEM,A10,LAL/ALTERNATING

Medline Industries, LP Medline; MATTRESS,SYSTEM,A10,LAL/ALTERNATING
Catalog Number MDT24A10
Medical Device Problem Codes Deflation Problem (1149); Unintended Deflation (4061)
Health Effect - Clinical Codes Pressure Sore/Ulcer (2326); Peripheral Edema (4578)
Date of Event 08/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that beginning on (b)(6) 2026 the "air mattress is not holding air and it leaks out slowly over a few hours of time." according to the customer, "the patient had a small pressure wound which has since been slowly increasing in size" due to the lack of "pressure relief needed from the air mattress.".
 
Additional Manufacturer Narrative
It was reported that beginning on (b)(6) 2026 the "air mattress is not holding air and it leaks out slowly over a few hours of time." according to the customer, "the patient had a small pressure wound which has since been slowly increasing in size" due to the lack of "pressure relief needed from the air mattress." per the customer, the individual has begun sleeping in their wheelchair resulting in lower extremity edema and fluid "leaking out of his legs." the customer stated that the individual's "condition continues to deteriorate." it has been determined that though the event did not involve a death or serious injury, recurrence could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.

Brand Name
Medline
Common Device Name
MATTRESS,SYSTEM,A10,LAL/ALTERNATING
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key50804269
Report Number1417592-2026-10082
Device Sequence Number8644256
Product Code FNM
UDI-Device Identifier10193489135671
UDI-Public10193489135671
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
n/a
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberMDT24A10
Device Lot Number240530
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age21 YR
Patient SexMale
Patient Weight255 LB